On subdesigns of symmetric designs

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Dieter JungnickelORCiDGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/66277
ISSN:0025-5874OPAC
Parent Title (German):Mathematische Zeitschrift
Publisher:Springer
Place of publication:Berlin [u.a.]
Type:Article
Language:English
Year of first Publication:1982
Release Date:2019/12/05
Volume:181
Issue:3
First Page:383
Last Page:393
DOI:https://doi.org/10.1007/BF01161985
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Diskrete Mathematik, Optimierung und Operations Research